Exponential convergence towards stationary states for the 1D porous medium equation with fractional pressure

File Description SizeFormat 
FracMPIneq-July30.pdfAccepted version360.66 kBUnknownDownload
Title: Exponential convergence towards stationary states for the 1D porous medium equation with fractional pressure
Author(s): Carrillo, JA
Huang, Y
Santos, MC
Vazquez, JL
Item Type: Journal Article
Publication Date: 1-Feb-2015
URI: http://hdl.handle.net/10044/1/21897
DOI: http://dx.doi.org/10.1016/j.jde.2014.10.003
ISSN: 0022-0396
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Start Page: 736
End Page: 763
Journal / Book Title: JOURNAL OF DIFFERENTIAL EQUATIONS
Volume: 258
Issue: 3
Copyright Statement: Crown Copyright © 2014 Published by Elsevier Inc. All rights reserved. You may re-use this document/publication under the terms of the Open Government Licence v3.0. To view this licence visit http://www.nationalarchives.gov.uk/doc/open-government-licence
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons